Health Problems & Symptoms
Position:Health Problems 101 > Sleep > Content

What are the side effects of taking vyvance?

Common side effects of Vyvanse are: constipation; decreased appetite; diarrhea; dizziness; dry mouth; headache; increased sweating; mild irritability, nervousness/restlessness; nausea; trouble sleeping; unpleasant taste; upper stomach pain;!!! Any Suggestions here?

8 comments

  1. Rosina Reply:

    Patients taking Vyvanse may experience trouble sleeping. They may have trouble Side Effects. Other side effects may include rash, dry mouth and dizziness. Source:http://www.ehow.com/facts_5523128_side-effects-vyvanse-medication-adhd.html

  2. Eliana Reply:

    Vyvanse is prescribed for attention deficit disorder. It can cause sudden death in children and adolescents with heart problems.

  3. Malorie Reply:

    Possible effects of a Vyvanse overdose include hallucinations, muscle pain, irregular heart rhythm. Source:http://www.kgbanswers.com/what-are-the-side-effects-me-taking-too-much-vyvance/4533952

  4. Reda Reply:

    Vyvanse is prescribed for attention deficit disorder. It can cause sudden death in children and adolescents with heart problems. Source:http://www.chacha.com/question/what-are-the-side-effects-of-taking-a-70-mg-vyvance-pill-that-is-not-prescribed-to-you

  5. Kayce Reply:

    Serious Side Effects and Serious Concerns, but still on Vyvance I am a 24 year old girl who has tried a number of ADD medicines, including ritalin, adderall, and concerta. Vyvance has been the only ADD medicine I have taken on a regular bas… Source:http://wiki.answers.com/Q/What_are_the_Side_effects_of_vyvance

  6. Maranda Reply:

    Vyvance Questions for people taking this my side-effects? I just, right now got home from or have an idea of the emergency room. I am taking Lamictal and Abilify for my Mixed

  7. Alecia Reply:

    ADD/ ADHD and alcoholism share a common neurotransmitter-malfunction! The Vyvanse will correct this dissemblance, but when it stops working hes using alcohol to get the same feeling!His ADD/ ADHD is out of control, he needs to see his doctor! You should support him and try to show your genuine concern! He needs needs someone he trusts to convince him to go back to his doctor!Nausea can be a side-effect of Vyvanse, and clearly very serious for him! Get him to his doctor!

  8. Ellamae Reply:

    SIDE EFFECTS: Heart: I am scared to death that I am going to over exert myself so I have cut physical activity out of my life while taking Vyvance. I am worried

Your Answer

Spamer is not welcome,every link should be moderated.

*

*